- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2009 2 (4)
- Authors
- Znamenskaya, Oksana V.; Schuplev, Alexey V.
- Contact information
- Znamenskaya, Oksana V. : e-mail: ; Schuplev, Alexey V. : e-mail:
- Keywords
- real toric varieties; compact surfaces
- Abstract
We prove that a compact smooth orientable real two-dimensional toric variety is homeomorphic to a torus.
- Pages
- 401-409
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/1523
Journal of Siberian Federal University. Mathematics & Physics / On Real Toric Varieties of Dimension Two
Full text (.pdf)